| Catalog Number |
SCM-405 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset), seroma-late.
Event or Problem Description
Healthcare professional reported through national breast implant registry "infection" and "seroma".Patient undergone capsulectomy.This record is for the left side.Device was explanted.